# SDR COMA2012030970017

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 19,593 hours, 13,727 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110522
- Condition: Corroded
- Location: Fuselage
- Part time: 19,593 hours, 13,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER RT BULKHEAD WEB CORRODED ALONG 280 BEAM.  REMOVED AND REPLACED CORRODED SECTION OF BULKHEAD WEB IAW BOMBARDIER REO 670-53-11-052.
